# SDR I5HA0858001

- Difficulty date: March 6, 2008
- Submitted: March 6, 2008
- Operation: Air carrier
- Aircraft: N588X
- Make and model: Cvac 580
- Aircraft serial: 52
- Aircraft time: 69,823 hours
- Engine: Allsn 501D13A
- System (JASC): 7322 · Fuel Control/Reciprocating Engines
- Part: Bolt
- Part number: AN17412C
- Condition: Broken
- Location: Throttle Linkage
- Stage of operation: CL
- How discovered: O
- Nature of condition: R
- Precautionary procedure: E, A

## Discrepancy

DURING CLIMBOUT, THE CREW LOST THROTTLE CONTROL ON THE NR 2 ENGINE. THEY PREFORMED THE EMERGENCY PROCEDURES AND SHUTDOWN THE ENGINE. UPON ARRIVAL MAINT INSPECTED THE NR 2 ENGINE AND FOUND THAT THE THROTTLE LINKAGE BOLT HOLDING THE LINKAGE ON TO THE FUEL CONTOL WAS BROKEN ALLOWING THE BELLCRANK TO SLIDE OFF THE FUEL CONTROL.  MAINT REPLACED THE BOLT AND PREFORMED AND RIG CHECK AND OPS CHECK OF THE ENGINE CONTROLS. ALL WERE FOUND SATISFACTORY. THE AC WAS RETURNED TO SERVICE AND WAS RELAUNCHED.
